Land valuation using a real option approach

  1. Manuel Moreno Lupiáñez
  2. Javier F. Navas
  3. Federico Todeschini
Journal:
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas ( RACSAM )

ISSN: 1578-7303

Year of publication: 2009

Volume: 103

Issue: 2

Pages: 407-420

Type: Article

DOI: 10.1007/BF03191915 DIALNET GOOGLE SCHOLAR

More publications in: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas ( RACSAM )

Metrics

Cited by

  • Scopus Cited by: 5 (18-02-2024)
  • Web of Science Cited by: 3 (15-10-2023)
  • Dimensions Cited by: 4 (19-01-2024)

JCR (Journal Impact Factor)

  • Year 2009
  • Journal Impact Factor: 0.425
  • Journal Impact Factor without self cites: 0.325
  • Article influence score: 0.0
  • Best Quartile: Q4
  • Area: MATHEMATICS Quartile: Q4 Rank in area: 193/255 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2009
  • SJR Journal Impact: 0.208
  • Best Quartile: Q4
  • Area: Algebra and Number Theory Quartile: Q4 Rank in area: 59/78
  • Area: Analysis Quartile: Q4 Rank in area: 89/117
  • Area: Geometry and Topology Quartile: Q4 Rank in area: 51/67
  • Area: Computational Mathematics Quartile: Q4 Rank in area: 88/138
  • Area: Applied Mathematics Quartile: Q4 Rank in area: 344/474

Dimensions

(Data updated as of 19-01-2024)
  • Total citations: 4
  • Recent citations (2 years): 0
  • Field Citation Ratio (FCR): 1.14